Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 6

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
$\mathrm A_{3}$-proof of structure theorems for Chevalley groups of types $\mathrm E_{6}$ and $\mathrm E_{7}$ II. Main lemma
N. A. Vavilov.
St. Petersburg Math. J. 23 (2012), 921-942
Abstract, references and article information
Full-text PDF    
The dynamical 3-dimensional inverse problem for the Maxwell system
M. N. Demchenko.
St. Petersburg Math. J. 23 (2012), 943-975
Abstract, references and article information
Full-text PDF    
Integer points in domains and adiabatic limits
Y. A. Kordyukov and A. A. Yakovlev.
St. Petersburg Math. J. 23 (2012), 977-987
Abstract, references and article information
Full-text PDF    
On the destruction of ion-sound waves in plasma with strong space-time dispersion
M. O. Korpusov.
St. Petersburg Math. J. 23 (2012), 989-1011
Abstract, references and article information
Full-text PDF    
Reducibility of function pairs in $H^{∞}_{\mathbb R}$
Raymond Mortini.
St. Petersburg Math. J. 23 (2012), 1013-1022
Abstract, references and article information
Full-text PDF    
On the spectrum of the Laplace operator on the infinite Dirichlet ladder
S. A. Nazarov.
St. Petersburg Math. J. 23 (2012), 1023-1045
Abstract, references and article information
Full-text PDF